# SDR DLM88960096

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO CVG, RIGHT MLG DOWNLOCK IND GREEN LIGHT FAILED TO ILLUMINATE.  ALL OTHER IND WERE NORMAL, NO HORN AND NO RED LIGHT.  CHECKED SENSORS RT GEAR AND PERFORMED BITE CHECK OF PSEV, NO FAULTS.  RELAMPED RT GEAR POS IND AND CHECKS GOOD.
